On the study of certain new theorems involving the H-function and incomplete elliptic integrals

Author:
Kantesh Gupta and Alpana Gupta
Affiliation:

Department of Mathematics Malaviya National Institute of Technology Jaipur India

Email:- kantesh_@indiatimes.com

Keyword:
 Incomplete elliptic integrals, H-function, Mittag-Leffler function Subject Classification: 33E05, 33C60, 33E12
Issue Date:
December 2011
Abstract:

 In this paper, we establish two new theorems involving the H-function, Gauss hypergeometric function and incomplete elliptic integrals with the application of interesting theorems given by Orr and Bailey. Some new and interesting integrals involving multi-index Mittag-Leffler function, generalized Wright Bessel function and other simple functions which follow as special cases of our main findings have also been presented. 
 

Pages:
669-674
ISSN:
(Online) - (Print)
Source:
DOI:
jusps-A
Share This:
Facebook Twitter Google Plus LinkedIn Reddit

Copy the following to cite this article:

Kantesh Gupta and Alpana Gupta , "On the study of certain new theorems involving the H-function and incomplete elliptic integrals ", Journal of Ultra Scientist of Physical Sciences, Volume 23, Issue 3, Page Number 669-674, 2016

Copy the following to cite this URL:

Kantesh Gupta and Alpana Gupta , "On the study of certain new theorems involving the H-function and incomplete elliptic integrals ", Journal of Ultra Scientist of Physical Sciences, Volume 23, Issue 3, Page Number 669-674, 2016

Available from: http://ultraphysicalsciences.org/paper/727/

Ansari Education And Research Society
Facebook Google Plus Twitter
Website developed by